J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 535  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2012 | Volume:  2 | Issue Number:  1 | Page:  38-40


Management of an abutment with less clinical crown height by preserving biological width through an interdisciplinary approach
Parackal Senny Thomas, Ambooken Majo, Jullian Jose, Pellissery Robin James

Number of times this article was viewed 10955
Number of times this article has been printed  from the site 218
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article